# SDR SWAA2018080724073

- Difficulty date: July 20, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL LOWER WEB CRACKED AT BS 663, RBL 43 BELOW PRESSURE DECK.  REPAIRED WEB IAW SRM.
